DING Xie-ping. Maximal Elements and Generalized Games Involving Condensing Mappings in Locally FC-Uniform Spaces and Applications(Ⅰ)[J]. Applied Mathematics and Mechanics, 2007, 28(12): 1392-1399.
Citation: DING Xie-ping. Maximal Elements and Generalized Games Involving Condensing Mappings in Locally FC-Uniform Spaces and Applications(Ⅰ)[J]. Applied Mathematics and Mechanics, 2007, 28(12): 1392-1399.

Maximal Elements and Generalized Games Involving Condensing Mappings in Locally FC-Uniform Spaces and Applications(Ⅰ)

  • Received Date: 2007-03-21
  • Rev Recd Date: 2007-10-27
  • Publish Date: 2007-12-15
  • First, the notions of the measure of noncompactness and condensing set-valued mappings were introduced in locally FC-uniform spaces without convexity structure. A new existence theorem of maximal elements of a family of set-valued mappings involving condensing mappings was proved in locally FC-uniform spaces. As applications, some new equilibrium existence theorems of generalized game involving condensing mappings were established in locally FC-uniform spaces. These results improve and generalize some known results in literature to locally FC-uniform spaces. Some further applications of the results to the systems of generalized vector quasi-equilibrium problems will be given in a follow-up paper.
  • loading
  • [1]
    Borglin A H.Keiding H. Existence of equilibrium actions and of equilibrium: A note on the “new” existence theorems[J].J Math Econom,1976,3(3): 313-316. doi: 10.1016/0304-4068(76)90016-1
    Yannelis N C, Prabhakar N D. Existence of maximal elements and equilibria in linear topological spaces[J].J Math Econom,1983,12(2):233-245. doi: 10.1016/0304-4068(83)90041-1
    Tulcea C I. On the equilibriums of generalized games[R]. The Center for Math Studies in Economics and Management Science, Paper No. 696,1986.
    Toussaint S. On the existence of equilibria in economies with infinite commodities and without ordered preferences[J].J Econom Theory,1984,33(1):98-115. doi: 10.1016/0022-0531(84)90043-7
    Tarafdar E. A fixed point theorem and equilibrium point of an abstract economy[J].J Math Econom,1991,20(2): 211-218. doi: 10.1016/0304-4068(91)90010-Q
    Tarafdar E. Fixed point theorems in H-spaces and equilibrium points of abstract economies[J].J Austral Math Soc,Ser A,1992,53(1):252-260. doi: 10.1017/S1446788700035825
    DING Xie-ping, Tan K K. On equilibria of noncompact generalized games[J].J Math Anal Appl,1993,177(1):226-238. doi: 10.1006/jmaa.1993.1254
    DING Xie-ping, Kim W K, Tan K K. Equilibria of generalized games with L-majorized correspondences[J].Internat J Math Math Sci,1994,17(4): 783-790. doi: 10.1155/S0161171294001092
    Tan K K, Zhang X L. Fixed point theorems on G-convex spaces and applications[J].Proc Nonlinear Funct Anal Appl,1996,1: 1-19.
    DING Xie-ping. Fixed points, minimax inequalities and equilibria of noncompact generalized games[J].Taiwanese J Math,1998,2(1): 25-55.
    DING Xie-ping.Maximal element principles on generalized convex spaces and their application[A]. In: R P Argawal, Ed. Set Valued Mappings With Applications in Nonlinear Analysis[C]. In: SIMMA, Vol.4,New York:Taylor & Francis,2002,149-174.
    Deguire P, Tan K K, Yuan X Z. The study of maximal elements, fixed points for LS-majorized mappings and their applications to minimax and variational inequalities in product topological spaces[J].Nonlinear Anal,1999,37(7): 933-951. doi: 10.1016/S0362-546X(98)00084-4
    Shen Z F. Maximal element theorems of H-majorized correspondence and existence of equilibrium for abstract economies[J].J Math Anal Appl,2001, 256(1): 67-79. doi: 10.1006/jmaa.2000.7285
    DING Xie-ping, Yuan G X-Z. The study of existence of equilibria for generalized games without lower semicontinuity in locally convex topological vector spaces[J].J Math Anal Appl,1998,227(2): 420-438. doi: 10.1006/jmaa.1998.6105
    DING Xie-ping, XIA Fu-quan. Equilibria of nonparacompact generalized games with LFc-majorized correspondence in G-convex spaces[J].Nonlinear Anal,2004,56(6): 831-849. doi: 10.1016/j.na.2003.10.015
    DING Xie-ping, YAO Jen-chih, LIN Lai-Jiu. Solutions of system of generalized vector quasi-equilibrium problems in locally G-convex uniform spaces[J].J Math Anal Appl,2004, 298(2): 398-410. doi: 10.1016/j.jmaa.2004.05.039
    DING Xie-ping, YAO Jen-chih. Maximal element theorems with applications to generalized games and systems of generalized vector quasi-equilibrium problems in G-convex spaces[J].J Optim Theory Appl,2005, 126(3): 571-588. doi: 10.1007/s10957-005-5498-0
    DING Xie-ping. Maximal element theorems in product FC-spaces and generalized games[J].J Math Anal Appl,2005,305(1): 29-42. doi: 10.1016/j.jmaa.2004.10.060
    DING Xie-ping. Maximal elements of GKKM-majorized mappings in product FC-spaces and applications (Ⅰ)[J].Nonlinear Anal,2007,67(2):3411-3423. doi: 10.1016/j.na.2006.10.025
    DING Xie-ping. The generalized game and the system of generalized vector quasi-equilibrium problems in locally FC-uniform spaces[J].Nonlinear Anal,DOI: 10.1016/j.na.2006.12.003.
    Chebbi S, Florenzano M. Maximal elements and equilibria for condensing correspondences[J].J Math Anal Appl,1999, 38(3): 995-1002.
    LIN Lai-jiu, Ansari Q H. Collective fixed points and maximal elements with applications to abstract economies[J].J Math Anal Appl,2004,296(2): 455-472. doi: 10.1016/j.jmaa.2004.03.067
    Ben-El-Mechaiekh H, Chebbi S, Flornzano M,et al.Abstract convexity and fixed points[J].J Math Anal Appl,1998,222(1):138-150. doi: 10.1006/jmaa.1998.5918
    Kim W K, Tan K K. New existence theorems of equilibria and applications[J].Nonlinear Anal,2001,47(1): 531-542. doi: 10.1016/S0362-546X(01)00198-5
    Kelley J L.General Topology[M].New York:Springer-Verlag,1955.
  • 加载中


    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2575) PDF downloads(743) Cited by()
    Proportional views


    DownLoad:  Full-Size Img  PowerPoint